MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS ADVANCE XP SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION AMS ADVANCE XP SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an advance xp implanted on (b)(6) 2019.A new artificial urinary sphincter consisting of a cuff, pump, and balloon was implanted on (b)(6) 2020 as the level of incontinence had not changed.The patient was well and recovering.

Brand Name
AMS ADVANCE XP SLING SYSTEM
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key10652477
Report Number2183959-2020-04539
Device Sequence Number2670682
Product Code OTM
UDI-Device Identifier00878953005560
UDI-Public00878953005560
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/09/2019
Device Model Number720163-01
Device Catalogue Number720163-01
Device Lot Number0022801342
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR